I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

A New Chapter

User
Posted 09 Mar 2019 at 01:34

Hi Bazza, 


Thanks for the useful advice.  I've just had the date for my next oncology meeting come through, the 14th May so I will definitely discuss the possibility of what you suggested. 


Hope the rest of your chemo goes well  


Steve 


 


 


 

User
Posted 19 May 2019 at 03:47

Hi, 


This week saw the results of my latest PSA Test come through when I saw the Oncologist:  2.6, up from 1.9 in March. 


The rise was expected by the onco, who's happy for me to continue just on Zoladex until I reach double figures when she'll try adding Bicalutamide too.


Suffering badly from fatigue just now which is very much due to the HT but have no choice,  it will be a lifelong treatment. 


Steve 

User
Posted 19 May 2019 at 07:45

Hi Steve,


Sorry to hear your results have risen again, I tried to message you but your inbox is full.


Arthur

User
Posted 19 May 2019 at 07:51
Thinking of you, Steve
User
Posted 19 May 2019 at 09:54
Sorry to read your latest. From my HT times not worrying about low energy levels lessened the stress. Just go with the flow.

Keep strong

Ray
User
Posted 19 May 2019 at 10:05
Lack of energy is the worst side-effect of HT for me. A couple of weeks ago I went on a photographic holiday in Yorkshire, and walks which before my HT started I wouldn't even have been been breathing heavily after, left me an absolutely quivering wreck. It's not nice at all, although I know it's a vital part of my treatment. As others have said, I think you just have to accept that it's "the new you" and go with the flow.

All the very best,

Chris
User
Posted 19 May 2019 at 20:07

Sorry to read this Steve. Thinking of you.

Ido4

 
Forum Jump  
©2019 Prostate Cancer UK